You have no idea how happy I was to read your post Rosebud!!!!! I have recently been diagnosed with 2b. Everyone is saying my chances are better...this is encouraging. But to actually hear you say you are free after the treatment is soooooo encouraging for someone just starting out on this frightening journey!!!
Would you mind terribly sharing some of the side effects you found most challenging during treatment.... any tips info for a newbie??? I would greatly appreciate it I have been trying to find someone just like yourself since joining the forum.
Thank you again and HAPPY first day of Spring it surely must be a Happy Spring for you this year!!!!
so you pulled it off!!!!
great job. seems i remember you having a pretty tough time of it.
but you ended up delivering a knockout punch in the first round.
just the way i like to see a fight end, quick and clean.
well maybe not clean or even quick but you know what i mean!!
when i showed up here in the beginning scared to death, you and many others
sure saved me from the black hole of worry. thanks.
i just finished 65 weeks without too many casualties.
off to see the wizard!!!! maybe i can join you
in svr land. the warriors always win in the end.
Glad to here you're UND after 1 year....I'm also 2b and going on 9th wk tonight. Been having allot of sx lately and wondering if this tx is worth it all...I hope you have a great wkend....... I'm liking the warmer days and nights. Thanks for sharing with us!
yes feel hopeful it is worth all the bad, but it is worse than you can imagine, you can tell your loved ones what to expect, and think they will be prepared. but no one except someone in it can fully understand. i was in my last semester of master program in the middle of tx... most difficult time of my life
the first few weeks, i thought oh this is nothing. i can handle this. then the sleeplessness and sensitivity to light. can't sleep eyes hurt couldn't watch T.V. (couldn't read my text books - i worried i would go blind kept myself in the dark a lot
couldn't eat, just no appetite, so you eat whatever you can. for me it was fruit cocktail with cottage cheese, i craved the sweet.
irritability and occasional explosive anger, just don't seem to be able to filter the thoughts and actions - thought my family would disown me. i was not fit for human consumption, more time isolate in the darkened bedroom, as i preferred to keep to myself. listened to radio a lot - public radio international, and on-demand stuff on the internet, visited the forum compulsively, though the screen hurt my eyes.
by 4th week anemic couldn't work anymore, very suddenly. but stayed in school had to have the student loans, and had to finish or face financial aid probation with no help in a subsequent semester. no choice. i facilitated a small group for therapy technique - couldn't remember names, looked horrible, couldn't really tell people why. that was hard i guess i wanted to snivel, and i did to those who would listen, cause its awful.
cried a lot when i sat to write thesis most preparation of lit review (the research of existing literature was done before tx began, but still had to interview people and crunch data and write results, couldn't afford someone to format so i had to do myself.. only felt good enough to write about 4-6 hours week over two days the day before and day of the next shot.
when i read it was even more depressing, about mental health stuff, open the book and i was reading about myself, psychosis - the toxic effect of meds, i was sensitive to noise, could hear through walls things that normally wouldn't have bothered, and i would rant about it. dementia - couldn't hold a thought in my head...couldn't finish a sentence, words would come out all wrong or be forgotten al together. i already mentioned the intermittant explosive disorder(IED) even ranted at the police once when they came about a problem i was having with neighbors parking in my driveway - unfiltered foul language, just not like me at all, but it came out. and that wasn't even the worst thing i did.
anemia - could barely walk easily fatigued after 4th week, easily agitated, could also lead to IED as mentioned above. Kids learned to steer me around situations which would provoke me when in public places.
lost 3/4 of hair, hair/skin dry itchy, thyroid storms, heart palpitations (relate to thyroid out of whack), and did i mention couldn't hold a thought in my head.... that and the explosive stuff was pretty bad.
i actually stopped 3 weeks early. i became sick with a virus or bacterial respiratory, when they gave antibiotics i think i became dehydrated, major temporal/frontal headaches actually these happened quite often too, cold wash cloth covered head and eyes many a friday night. i just felt so awful i couldn't go on. because i had changed the date of my shot on several occasions moving up a day by 21 weeks, i had actually done 22 shots. took the risk and stopped early.
after felt better progressively, in fits and starts, took 6 weeks for hair to stop falling, 3 mths to feel some what like myself and reluctantly returned to work forcing myself to get back to work was challenging, but worth the effort to regain stamina.
cruel 65 weeks of that i hope that the treatment was effective for you i can't imagine doing above for equivalent of 3x more...
fuzzy1dar good luck to you hang in there..drink lots of water
Ok friends/survivers!!! What do you suggest I do NOW to prepare for the treatmeant in 2 months. Perhaps you wished you had done something different.... my doctor told me to prepare like I was going into the olympics!!!!! Never gave me alot of details except don't drink acohol.... ( I knew that was a given) I have pretty much except on a couple birthday occassions adheard to that....... BUT WHAT ELSE CAN I DO TO MAKE MY SELF STRONG ENOUGH TO BEAT THIS....... AND STILL WORK, PLAY AND HAVE A LIFE???? B^ vitamines????? Is it that easy???? hit the gym every day instead of 2.... Iam almost veggie, no coffee do the milk thistle... what else can I do?????
All and any suggestions welcome with open arms....
Dragon tamer....feeling more tired as each day passes??????
I know this will sound crazy to many of you but I was not told what my viral load was????? Iam a geno 2b....45 yrs. thinkI got it through a hospital mishap.... but would someone be so kind to tell me what the viral load I should be worrying about are IS I'm hearing from others crazy numbers like 200000000....etc,,,,,'what should mine be to be in a safe curable range???
Oh my gosh!!!!!! You described my symptoms, at least a lot of them, to a tee. no rage tho. Stupidly we let his daughter, hubby & 2 kids move in. I was diagnosed about a week later. I explained in detail what was going to happen to me. By the time I started tx I was already severly anemic, I had porphyria CT and had blood removal every 2 weeks. Because of high decductable ins I timed everything down to the week. Had my last major blood workup a week before the deductable started over.
ANYWAY there were times that I just sat and zoned out and couldn't really talk right. The stepdau had my hubby convinced that I was taking drugs and was going to OD. I even ended up in the ER 3 times, one time I was severly anemic and showed V-Tach which stuck me there foe 3 days. another time I was very dehydrated and the third time I went voluntarily / I had this hallucination, it was actually a very nice vision.
The rage did sorta start when the stepdau decided that her kid was alergic to my dog and wanted her put in my kennel..NOT. She also thought that the kids could run rampant in my house & when I explained MY rules she screamed that I was not going to tell her how to raise her kids. I finally told her to get rid of the attitude or move out. They moved out. They had it made here, their own living room, 2 bedrooms, ate all my food and didn't buy much of anything. The last straw was she decided her kids would not be around a drug addict, accusing me of something that I was not doing, and could not help.
Oh, how I wishe that I had read this thread during that time. BTW tx is over 4 weeks now and SVR so far. It feels so good to express things to people that have been there. Thank You Denise